# SDR QXEA200600306

- Difficulty date: January 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE EXTERIOR, FUSELAGE STATION 990 BETWEEN STRINGER 25L AND 24R THERE ARE 10 ACH ANCHOR NUTS WITH WORN OUT LOCKING DEVICE.  REPLACED IAW CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-23-03-001-001-A01.
